Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Serotonin Syndrom? TrishP

Posted by Glydin on July 14, 2005, at 7:20:15

In reply to Serotonin Syndrom?, posted by TrishP on July 13, 2005, at 10:24:45

Increasing Wellbutrin shouldn't effect serotonin as it works on dopamine and norepi.

Maybe give the Wellbutrin a little time and it will hopefully help your fatigue.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Glydin thread:527097
URL: http://www.dr-bob.org/babble/20050713/msgs/527444.html